advertisement
Question
Posted by: Angel | 2006/10/30

Constantly tired

Hi Doc,

I regularly suffer with low blood pressure, especially in summer.
I have started taking Effortil to assist keeping my blod pressure constant but this morning I was light headed and nauseous.

I am also exceptionally tired of late.

Would I need to see my regular GP?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Angel
Yes your GP can have a look - if your BP is still low on the Effortil one can take one in the morning and one at about 12h00. The heat also makes it worse. However, one should also check for urinary tract infection and low blood sugar if you became nauseous, as this is not usually a sign of low BP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement